# SDR DALA14010423248

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 64,014 hours, 28,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND ROW 19 SEATS ABC EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED BROKEN CONNECTOR AND FUNCTIONAL CHECKED NORMAL.
